# SDR UIEA200700342

- Difficulty date: September 5, 2007
- Submitted: September 24, 2007
- Operation: Air carrier
- Aircraft: N528MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22472
- Aircraft time: 80,646 hours, 16,068 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Contaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING I/B T/E PANEL FOUND WATER.  REPLACE RHW I/B T/E PANEL AS PER SRM 51-10-01 AND SRM 51-30-02.
